# SDR R61A201608170482

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N416YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000381
- Aircraft time: 6,990 hours, 5,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Cracked
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE RIGHT AFT FLASHLIGHT HOLDER WAS CRACKED.  MAINTENANCE REMOVED AND REPLACED RIGHT AFT FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
